# SDR SWAA2022111069038

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 19,200 hours, 9,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 F/O SIDE SIDEWALL LIGHT WILL NOT DIM; FLASHES ROW 6 F/O SIDE SIDEWALL LIGHT WILL NOT DIM FLASHES.  REMOVED AND REPLACED ROW 6DEF SIDEWALL LED LIGHT. REF AMM 33-21-00.
